MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP® MEDIAL DISTAL HUMERUS PLATE 5 HOLES-RIGHT; APPLIANCE,FIXATION,NAIL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP® MEDIAL DISTAL HUMERUS PLATE 5 HOLES-RIGHT; APPLIANCE,FIXATION,NAIL
Model Number 241.284
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Not Applicable (3189)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported patient previously sustained an injury to his left arm and underwent a fixation of the supracondylar humerus fracture on an unspecified date.The patient reports subsequent loosening of this hardware.Patient is now several years out from this procedure and has pain and dysfunction with difficulty lifting on that side.X-rays revealed evidence of a non-union with gross motion to the fracture site, surgical intervention for the correction of the non-union was performed on (b)(6) 2015.Patient was returned to surgery on (b)(6) 2016 for repair of a nonunion left supracondylar humeral fracture was performed using products manufactured by depuy and medtronic.It is unknown if the devices used in original procedure were synthes or non synthes devices.During this procedure, the failed hardware was removed which included a plate that was found to be broken, along with an unspecified amount of broken and failed screws.Patient was again returned to surgery on (b)(6) 2016 where surgeon performed a correction of a non-union of left supracondylar humerus fracture.Depuy synthes hardware was explanted and bone graft was implanted.Surgeon also performed neurolysis of the left ulnar nerve.The revision procedure on (b)(6) 2015 is addressed in (b)(4).The revision procedure on (b)(6) 2016 is addressed in (b)(4).This report captures the revision on (b)(6) 2016.This report is for one (1) 3.5mm lcp medial distal humerus plate this is report 3 of 6 for (b)(4).

Brand Name
3.5MM LCP® MEDIAL DISTAL HUMERUS PLATE 5 HOLES-RIGHT
Common Device Name
APPLIANCE,FIXATION,NAIL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7774857
Report Number2939274-2018-53285
Device Sequence Number16423632
Product Code KTT
UDI-Device Identifier10886982166555
UDI-Public(01)10886982166555
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K033995
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number241.284
Device Catalogue Number241.284
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/01/2018
Initial Report FDA Received Date08/10/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;